Is this normal? I feel like I'm going crazy. I thought it was from getting a bunch of blood drawn, but its still hitting me .
I just started Lexapro and I am having cold chills through my body dizzy. I can't eat - I'm a mess.
- 18 Mar 2018 by HelenRoberts11
- 14 April 2020
"Some side effects of escitalopram may occur that usually do not need medical attention. These side effects go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects."
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Yes, it's entirely "normal" for some people to have side effects when starting Lexapro or any antidepressant/anxiolytic. They generally only last a few days to a week or two but you feel better each day that passes. Once you begin feeling the good effects of the medication the side effects will have faded.
Are you cold all day long and have chills and did they ever go away my feet are freezing and I feel cold. I work out side and it’s 80 degrees lol just my first week on this medicine .
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.